標題: Estimates of loss probabilities for delay-sensitive traffic in ATM networks
作者: Lai, KC
Lee, TH
傳播研究所
電控工程研究所
Institute of Communication Studies
Institute of Electrical and Control Engineering
關鍵字: asynchronous transfer mode;telecommunication traffic
公開日期: 20-六月-1996
摘要: Simple estimates of loss probabilities for heterogeneous delay-sensitive traffic in ATM networks are presented. Cells of different connections can have different loss priorities. Numerical results show that the estimates, which are derived from the bufferless fluid flow model, are close to the actual cell loss probabilities.
URI: http://hdl.handle.net/11536/1220
ISSN: 0013-5194
期刊: ELECTRONICS LETTERS
Volume: 32
Issue: 13
起始頁: 1161
結束頁: 1163
顯示於類別:期刊論文


文件中的檔案:

  1. A1996UW10400010.pdf